YB
BannerBanner

Bad jab

Author
Chelski
New Member
  • Total Posts : 69
  • Reward points: 7232
  • Joined: 2007/07/22 20:15:57
  • Status: offline
2015/03/06 08:46:09 (permalink)
0

Bad jab

Has anyone ever done a glute shot and then had a numb lip similar to what you get in the dentist? Wondered if I have just hit a nerve I'm doing tri tren and tri sus if that would make a difference
#1

10 Replies Related Threads

    Medichecks
    PartyBoy
    Moderator
    • Total Posts : 28628
    • Reward points: 13373
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: offline
    Re: Bad jab 2015/03/06 13:02:07 (permalink)
    0
    Is it just sensation or also face muscle? ie can you smile/talk/close each eye normally?

    #2
    Chelski
    New Member
    • Total Posts : 69
    • Reward points: 7232
    • Joined: 2007/07/22 20:15:57
    • Status: offline
    Re: Bad jab 2015/03/06 14:24:40 (permalink)
    0
    Hi just the lip it wore of pretty quick but haven't experienced that before and wondered if it was the jab or a side from the tren or sus
    #3
    Dumbat
    Pro-Member
    • Total Posts : 5235
    • Reward points: 11133
    • Joined: 2004/08/05 10:54:20
    • Location: warwickshire , United Kingdom
    • Status: offline
    Re: Bad jab 2015/03/06 14:26:30 (permalink)
    0
    Sounds like an allergic reaction.
    Is this the first time that you have injected AAS? 
    What lab is it ? 

    Ignorance: Reassuringly Expensive.






    #4
    PartyBoy
    Moderator
    • Total Posts : 28628
    • Reward points: 13373
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: offline
    Re: Bad jab 2015/03/06 17:39:52 (permalink)
    0
    Not heard of that symptom in isolation before tbh

    #5
    Dumbat
    Pro-Member
    • Total Posts : 5235
    • Reward points: 11133
    • Joined: 2004/08/05 10:54:20
    • Location: warwickshire , United Kingdom
    • Status: offline
    Re: Bad jab 2015/03/07 10:05:21 (permalink)
    0
    Neither have I P.B , not AAS related anyway, but  lip oedema is a common symptom of an allergic reaction. 
    It would be interesting to hear what gear Chelski is using. 
    I am tempted to suggest that he trys just injecting the Sust on its own to see which of the two is causing the reaction.
    Although this could be risky, as lip oedema can also be related to swelling of the throat. 
    post edited by Dumbat - 2015/03/07 10:07:38

    Ignorance: Reassuringly Expensive.






    #6
    Chelski
    New Member
    • Total Posts : 69
    • Reward points: 7232
    • Joined: 2007/07/22 20:15:57
    • Status: offline
    Re: Bad jab 2015/03/07 15:47:49 (permalink)
    0
    Tri tren 250 and tri sus 150 pro chem. only doing 1ml each twice a week ran the same make last year for 10 weeks first 5 at double the dose and never had that before also noticed my face and neck was quite red like a mild sunburn I took 0.5 of an Anastrozole but lip numbness went in about an hour rednes lasted a few hours
    #7
    Chelski
    New Member
    • Total Posts : 69
    • Reward points: 7232
    • Joined: 2007/07/22 20:15:57
    • Status: offline
    Re: Bad jab 2015/03/07 15:48:02 (permalink)
    0
    actually the redness of the neck and chest I have had before but not attributed it to the gear and never a numb lip it's the same batch as was using last year and still in date
    post edited by Chelski - 2015/03/07 17:13:59
    #8
    Dumbat
    Pro-Member
    • Total Posts : 5235
    • Reward points: 11133
    • Joined: 2004/08/05 10:54:20
    • Location: warwickshire , United Kingdom
    • Status: offline
    Re: Bad jab 2015/03/08 12:25:11 (permalink)
    0
    Have you been to see your G.P. about this before? I knew someone whose lips and neck would get like that but she could never work out what caused it. Seems to a reaction to something else.
    Just coincidence but I would be careful as swelling of the throat is obliviously something you want a avoid.

    Ignorance: Reassuringly Expensive.






    #9
    Chelski
    New Member
    • Total Posts : 69
    • Reward points: 7232
    • Joined: 2007/07/22 20:15:57
    • Status: offline
    Re: Bad jab 2015/03/08 12:30:49 (permalink)
    0
    Dumbat
    Have you been to see your G.P. about this before? I knew someone whose lips and neck would get like that but she could never work out what caused it. Seems to a reaction to something else.
    Just coincidence but I would be careful as swelling of the throat is obliviously something you want a avoid.
    #10
    Chelski
    New Member
    • Total Posts : 69
    • Reward points: 7232
    • Joined: 2007/07/22 20:15:57
    • Status: offline
    Re: Bad jab 2015/03/08 12:31:09 (permalink)
    0
    Thanks Dumbat much appreciated
    #11
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5